Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Bacterial vaginitis, yeast infection. Taking monistat. Urine culture, whiff and ph test done. Treatment for vaginal odour?

After rounds of seven day twice a day doses of antibiotics to treat bacterial vaginitis , I always get a yeast infection then I take monistat then bacterial vaginitis comes back. Its been three years I have been with the same partner and I never had this problem before him. Every time I go to the doctors office she does a culture and whiff test and also tests my ph . My ph is always borderline normal at about a 5 but I have a faint unusual smell that my doc tells me the treatment is almost working but not quite. my partner and I always use condoms during intercourse and I wash before and after always. My symptoms first occurred 3 years ago when my partner and I had sex with no condom, he ejaculated me inside me and every since I had issues with my smell. How do I eliminate this condition without damaging my body in the long run? I would like to conceive one day.
Asked On : Tue, 22 May 2012
Answers:  1 Views:  308
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Surgical 's  Response
I can see that your concerned because of your current problem. The potential reasons for this repeated infection can be that either your partner is also infected (and he has not taken the necessary antibiotics) or a foci of this infection, which is not being eliminated by the course of antibiotics. Usually patients and partners both require prolonged antibiotic treatment and you should talk to your partner and ask the doc to prescribe him a course of antibiotics as well.
Couple do conceive even with bacterial vaginosis, although it is better to get rid of it before starting a family.
Hope your problem resolves soon
Answered: Tue, 22 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor